# SDR SWAA2024050276441

- Difficulty date: April 17, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR T STRAP BS 727I+5 RBL 16 TO LBL 16 WL 156<[01] RECEIVED NEW AFT CARGO BAY FLOOR T STRAP BS 727I+5 RBL 16 TO LBL 16 WL 156 ON PO # 968983 INSTALL WILL BE ON CARD # TTG8Q00S3YLY;[02] VERIFIED CORRECTIVE ACTION 1.
